# SDR AALA201901142002

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 13,501 hours, 6,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 794249
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY PACK WOULD NOT CHARGE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE BATTERY PACK IAW STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
